# SDR YENA20100905123

- Difficulty date: September 5, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- Aircraft time: 10,478 hours, 6,216 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 331 IAD-MCO, AIR RETURN TO IAD DUE TO SMOKE AND HAZE IN ENTIRE AIRCRAFT PRIOR TO ROTATION FOLLOWED BY BLEED 1 FAIL AT APPROX 1000 FEET.  CREW DECLARED EMERGENCY AND A/C RETURN TO FIELD.  PERFORMED VISUAL INSPECTION PER FIM 21-20-00-810-801-A AND NO DEFECTS NOTED IN AIRCRAFT.  SUSPECT CONTAMINATION OF BLEED SYS DURING R/R OF NAPRSOV.  A/C OK TO CONTINUE SERVICE.
